# SDR ASOA05743

- Difficulty date: September 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE EMERGENCY EXIT LIGHT BY THE PASSENGER DOOR ON THE AFT WALL WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE EMERGENCY EXIT LIGHT BY THE PASSENGER DOOR ON THE AFT WALL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
